New Convergence Results of Iterative Methods for Set-Valued Mixed Variational Inequalities

Abstract : An iterative method for solving set-valued variational inequalities is considered and its convergence properties are studied under strong monotonicity and coercivity conditions. The results obtained in this paper include, as a special case, some known results in this field.
Document type :
Journal articles
Complete list of metadatas

https://hal.univ-antilles.fr/hal-00776616
Contributor : Gerty Roux <>
Submitted on : Tuesday, January 15, 2013 - 6:01:08 PM
Last modification on : Tuesday, February 19, 2019 - 9:56:02 PM

Identifiers

  • HAL Id : hal-00776616, version 1

Collections

Citation

Abdellatif Moudafi, Muhammad Aslam Noor. New Convergence Results of Iterative Methods for Set-Valued Mixed Variational Inequalities. Mathematical Inequalities & Applications, 2000, 3 (2), pp.295-303. ⟨hal-00776616⟩

Share

Metrics

Record views

125